JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE DOUBLE-COMPLETE PARTITIONS OF INTEGERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE DOUBLE-COMPLETE PARTITIONS OF INTEGERS
Lee, Ho-Kyu; Park, Seung-Kyung;
  PDF(new window)
 Abstract
Representing a positive integer in terms of a sum of smaller numbers with certain conditions has been studied since MacMahon [5] pioneered perfect partitions. The complete partitions is in this category and studied by the second author[6]. In this paper, we study complete partitions with more specified completeness, which we call the double-complete partitions.
 Keywords
complete partition;double complete partition;
 Language
English
 Cited by
 References
1.
Amer. Math. Monthly, vol.68. pp.557-560 crossref(new window)

2.
Amer. Math. Monthly, vol.67. pp.593

3.
preprint,

4.
preprint,

5.
Cambridge University Press, vol.1;2. pp.1915;1916

6.
Fibonacci Quart, vol.36. pp.354-360

7.
Discrete Math., vol.183. pp.293-297 crossref(new window)